Question from Lebohang

Question

I have been using Mineraline for the past two months. My skin is looking bad I have pimples and blackheads now. Can you please help by telling me what to do, I was using the face wash and tonic and the moisturiser.

Submitted by Lebohang on 22 January 2018

Answer

Thank you for submitting your question, Lebohang. Unfortunately, this can happen when you use a product that is not suited to your skin. It certainly doesn’t make Mineraline a bad product at all, it simply means that Mineraline is not the right product for the skin condition or skin type that you have. This is why making sure you match your skin type and condition and concerns specifically to products and ingredients indicated for YOUR specific needs. If you don’t do this, it’s very much the same as taking, for example, Panado, for the flu. Does it make Panado a bad medicine? No certainly not. But you can’t treat flu with a headache medication. Similarly, you can’t make the same mistake with your skin care and use the incorrect solution for your problem. So in your case, what we need to ascertain is exactly what is going on with your skin, and what do we do to get your particular skin to a state of health. You need to answer some questions for me: 1) How old are you? 2) Does your skin get oily very easily, or dry very easily? 3) Are you on any medications (meds do affect the skin). 4) Are you indoors or outdoors for the majority of each day? 5) Have you always struggled with the odd breakouts, or has this only started now since you tried these products? 6) Lastly, is your skin very sensitive (ie does it get itchy, or sting, feel tight and uncomfortable)? Until you can give me some more detail, I would suggest that you simply stop using anything other than a very gentle cleanser that is soap free (something like cetaphil), use a good facial SPF every morning, and use a non-irritating, non-active moisturizer such as Lamelle Serra Restore or Cetaphil Restoraderm Cream, just so that the skin can calm down and recover.

Want to ask a question? Sign in here sign up now

More Questions

Question from PrudenceB

Question

HI,

I’m 26 and I’m struggling with a dark eye area. This started in my teen years and it doesn’t go away. I have tried every product I can think of, changed my diet and I have enough rest. I’m not sure what could be the issue. Please could you assist?

View the answer

| Submitted by Prudenceb on 21 August 2019

Question from Chane Venter

Question

Hi, I’m a 21-year-old caucasian woman. I frequently get one or two blemishes on my cheeks and chin, they leave dark spots /scars, though. I have a lot of scarring from previous blemishes on my cheeks as well. What products would you recommend? If possible, preferable not too expensive
Thank you x

View the answer

| Submitted by Chane Venter on 21 August 2019

Question from Penelope PENNY

Question

Hey there I am an aspiring beauty blogger and I would like to know about the effects of climate and climate change on skin. I have been watching a lot of beauty and make-up reviews on YouTube and other fashion and beauty blogs and this has been a recurring topic among influencers. Does this mean that seasonal changes require me to change the products that I use on my skin with every season or can I use the same products throughout the year?

Thank you do much for replying to my question, I really appreciate it.

View the answer

| Submitted by Penelope Penny on 4 August 2019

Question from Dorothy Basson

Question

Hi Dr Allem
I am a lupus patient and have rosacea skin. I have developed a skin allergy/ rash because I used Eucerin anti redness for extra moisture during winter. I normally use Bioderma AR and Skinceuticals Phytocorrective. It always worked fine, however due to dryness I tried Eucerin which caused such an allergic reaction that I can not get it to calm down. The dermatologist and doctor prescribed Tetralysal, Prednisone, Travocort, which did not do much then Advantan Ointment, Advantan milk, Epimax mixed with a cortisone…. there is pretty much not much I have not tried. I have a bright red cheeks and neck. My problem is that even the Bioderma and Skinceuticals now make me flare up. I also have Lamelle Serra products. I’m desperate for a product and foundation that I can try? Please can you recommend something? Anything from Skinceuticals kills me – I have tried them all.
Thanks and kind regards
Dorothy

View the answer

| Submitted by Dorothy Basson on 4 August 2019

From Tshiamo Molete

Question

Hi Dr. I am a 46 year old lady, and have hyperpigmentation on my face (cheeks,forehead and nose. I never had them during my 2 pregnancies. 7 years after my second child they erupted from nowhere and I struggled with them for 16 years. I got pregnant for a third time and after the birth they disappeared for 4 months, but they came out again. I consulted many doctors and specialists without any help. I used many recommended treatment but till today I am still struggling. Please help

View the answer

| Submitted by Tshiamo Molete on 23 July 2019

BeautySouthAfrica - your pre-shop stop for all things beauty

Beautysouthafrica.com is South Africa’s most comprehensive online beauty magazine and your pre-shop stop for product information and reviews. From the latest international make-up trends to the hottest new products on the market, we offer insights into the glamorous world of beauty. Join like-minded beauty fanatics in our loyalty program and earn points, trial beauty products and share your experiences.

Become a beauty addict!

Get great deals and climb the ladder to a Gold Star!

×

Sign In

×